# SDR 07FDEA04009

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69226705
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BRACKET INSIDE GROUND POWER PLUG ACCESS DOOR HAS CRACKED ATTACH   BRACKET AT TOP AFT ATTACH POINT REMOVED CRACKED BRACKET IN REF TO SRM 51-30-2.  FABRICATED NEW BRACKET IN REF TO DWG 69-22670-5.  INSTALLED NEW BRACKET IN REF TO SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
